Alert archive / California / Small Craft Advisories in 2020

Small Craft Advisory 51, NWS Eureka, CA

June 19, 2020

NWS Eureka, CA issued this small craft advisory at Jun 19, 2020, 2:41 AM PDT. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Jun 19, 2020, 2:41 AM PDT (09:41 UTC)
Expired
Jun 20, 2020, 2:44 PM PDT
In force
36 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

667 
WHUS76 KEKA 190941
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
241 AM PDT Fri Jun 19 2020

PZZ470-191600-
/O.CON.KEKA.GL.W.0013.000000T0000Z-200619T1600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
241 AM PDT Fri Jun 19 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING...

* WHAT...North winds 20 to 30 kt with gusts to 35 kt and steep 
  seas 9 to 11 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 9 AM PDT this morning.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...Winds and seas will drop below gale force
  this morning, but remain elevated through the evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ475-191745-
/O.NEW.KEKA.SC.Y.0051.200619T0941Z-200621T0500Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
241 AM PDT Fri Jun 19 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM PDT SATURDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and steep
  seas 7 to 11 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 10 PM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ450-455-191600-
/O.CON.KEKA.SC.Y.0050.000000T0000Z-200619T1600Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
241 AM PDT Fri Jun 19 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS
MORNING...

* WHAT...North winds 10 to 15 kt with gusts to 25 kt near Pt St 
  George and Cape Mendocino. Steep seas 6 to 8 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm and Cape 
  Mendocino to Pt Arena out 10 nm.

* WHEN...Until 9 AM PDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...Local areas of southerly winds near the
  coast are possible through tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
7 follow-up statements
205 
WHUS76 KEKA 191558
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
858 AM PDT Fri Jun 19 2020

PZZ470-200000-
/O.EXP.KEKA.GL.W.0013.000000T0000Z-200619T1600Z/
/O.NEW.KEKA.SC.Y.0052.200619T1600Z-200620T0600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
858 AM PDT Fri Jun 19 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM PDT THIS EVENING...
...GALE WARNING WILL EXPIRE AT 9 AM PDT THIS MORNING...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and 
  seas 7 to 10 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 11 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ450-455-191700-
/O.EXP.KEKA.SC.Y.0050.000000T0000Z-200619T1600Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
858 AM PDT Fri Jun 19 2020

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING...


$$

PZZ475-200000-
/O.CON.KEKA.SC.Y.0051.000000T0000Z-200621T0500Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
858 AM PDT Fri Jun 19 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT
SATURDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and 
  steep seas 7 to 11 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 10 PM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
388 
WHUS76 KEKA 192142
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
242 PM PDT Fri Jun 19 2020

PZZ470-200545-
/O.CON.KEKA.SC.Y.0052.000000T0000Z-200620T0600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
242 PM PDT Fri Jun 19 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and 
  seas 7 to 10 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 11 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-200545-
/O.CON.KEKA.SC.Y.0051.000000T0000Z-200621T0500Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
242 PM PDT Fri Jun 19 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT
SATURDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and 
  steep seas 7 to 11 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 10 PM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
404 
WHUS76 KEKA 200238
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
738 PM PDT Fri Jun 19 2020

PZZ455-201045-
/O.EXB.KEKA.SC.Y.0051.200620T0900Z-200621T0500Z/
Cape Mendocino to Pt Arena out 10 nm-
738 PM PDT Fri Jun 19 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 10 PM PDT
SATURDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and steep
  seas 7 to 9 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...From 2 AM to 10 PM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-200600-
/O.CON.KEKA.SC.Y.0052.000000T0000Z-200620T0600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
738 PM PDT Fri Jun 19 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and 
  seas 7 to 10 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 11 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-201045-
/O.CON.KEKA.SC.Y.0051.000000T0000Z-200621T0500Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
738 PM PDT Fri Jun 19 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT
SATURDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and 
  steep seas 7 to 11 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 10 PM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
529 
WHUS76 KEKA 200534
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
1034 PM PDT Fri Jun 19 2020

PZZ470-200645-
/O.EXP.KEKA.SC.Y.0052.000000T0000Z-200620T0600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
1034 PM PDT Fri Jun 19 2020

...SMALL CRAFT ADVISORY WILL EXPIRE AT 11 PM PDT THIS EVENING...


$$

PZZ475-201345-
/O.CON.KEKA.SC.Y.0051.000000T0000Z-200621T0500Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
1034 PM PDT Fri Jun 19 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT
SATURDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and 
  steep seas 7 to 11 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 10 PM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-201345-
/O.CON.KEKA.SC.Y.0051.200620T0900Z-200621T0500Z/
Cape Mendocino to Pt Arena out 10 nm-
1034 PM PDT Fri Jun 19 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 PM PDT
SATURDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and 
  steep seas 7 to 9 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...From 2 AM to 10 PM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
499 
WHUS76 KEKA 200947
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
247 AM PDT Sat Jun 20 2020

PZZ470-201800-
/O.NEW.KEKA.SC.Y.0053.200621T1500Z-200623T1000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
247 AM PDT Sat Jun 20 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM SUNDAY TO 3 AM PDT
TUESDAY...

* WHAT...North winds 20 to 30 kt with local gusts up to 40 kt and
  seas 7 to 12 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From 8 AM Sunday to 3 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...Wind and seas will increase Sunday and
  Sunday night peaking late Sunday night and remaining elevated
  through Tuesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-475-201800-
/O.CON.KEKA.SC.Y.0051.000000T0000Z-200621T0500Z/
Cape Mendocino to Pt Arena out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
247 AM PDT Sat Jun 20 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS
EVENING...

* WHAT...Northwest winds 10 to 20 kt with local gusts up to 30 kt
  near cape Mendocino and steep seas 5 to 7 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm and Cape 
  Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 10 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...Winds and seas will briefly diminish this
  afternoon and evening before increasing again Sunday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
735 
WHUS76 KEKA 201549 AAA
MWWEKA

URGENT - MARINE WEATHER MESSAGE...UPDATED
National Weather Service Eureka CA
849 AM PDT Sat Jun 20 2020

PZZ455-475-210000-
/O.CON.KEKA.SC.Y.0051.000000T0000Z-200621T0500Z/
Cape Mendocino to Pt Arena out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
849 AM PDT Sat Jun 20 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS
EVENING...

* WHAT...Northwest winds 10 to 20 kt with local gusts up to 30 
  kt near cape Mendocino and steep seas 5 to 7 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm and Cape 
  Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 10 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-210000-
/O.CON.KEKA.SC.Y.0053.200621T1500Z-200623T1000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
849 AM PDT Sat Jun 20 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SUNDAY TO
3 AM PDT TUESDAY...

* WHAT...North winds 20 to 30 kt with local gusts up to 40 kt 
  and seas 7 to 12 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From 8 AM Sunday to 3 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
026 
WHUS76 KEKA 202144
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
244 PM PDT Sat Jun 20 2020

PZZ475-210545-
/O.CAN.KEKA.SC.Y.0051.000000T0000Z-200621T0500Z/
/O.EXB.KEKA.SC.Y.0053.200621T1200Z-200623T0900Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
244 PM PDT Sat Jun 20 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM SUNDAY TO 2 AM PDT
TUESDAY...

* WHAT...Northwest winds 10 to 20 kt with local gusts up to 30 
  kt near cape Mendocino and steep seas 5 to 7 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 5 AM Sunday to 2 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-210545-
/O.CAN.KEKA.SC.Y.0051.000000T0000Z-200621T0500Z/
/O.EXB.KEKA.SC.Y.0053.200621T1200Z-200622T1200Z/
Cape Mendocino to Pt Arena out 10 nm-
244 PM PDT Sat Jun 20 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM SUNDAY TO 5 AM PDT
MONDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

* WHAT...Northwest winds 10 to 20 kt with local gusts up to 30 
  kt near cape Mendocino and steep seas 5 to 7 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...From 5 AM Sunday to 5 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-210545-
/O.CON.KEKA.SC.Y.0053.200621T1500Z-200623T1000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
244 PM PDT Sat Jun 20 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SUNDAY TO
3 AM PDT TUESDAY...

* WHAT...North winds 20 to 30 kt with local gusts up to 40 kt 
  and seas 7 to 12 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From 8 AM Sunday to 3 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jun 18, 2:46 PM PDT, 11 hours 55 minutes earlier.

Area forecast discussion, Jun 18, 2:46 PM PDT, 11 hours 55 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
246 PM PDT Thu Jun 18 2020

.SYNOPSIS...Above normal temperatures will persist through the
weekend for much of the interior. Hotter weather is expected next
week. Meanwhile, marine air and onshore breezes will keep coastal
areas seasonably cool.

&&

.DISCUSSION...Upper level ridging over the NE Pacific will
transition across the forecast area tonight, resulting in
generally warmer overnight temperatures across mostly the higher
elevations. Afternoon temperatures today across the interior have
been running 10-20F warmer compared to yesterday at this time,
generally in the mid 80s to mid 90s. Meanwhile, a shallow marine
layer and onshore breezes have kept temperatures in the lower 60s
along the coast. Arcata-Eureka airport (KACV) has not even broke
60F as of 2pm. High temperatures for coastal areas through this
weekend have been based largely on persistence, statistical
guidance and climatology.

An upstream shortwave trough will start to flatten out the ridge
on Friday. The air mass will remain sufficiently warm and the
marine layer shallow with weak offshore flow. Thus, interior
temperatures will either hold steady or warm a few more degrees on
Friday. The greatest warming on Friday will likely be across
Trinity county. This shortwave trough will progress toward the
Pacific NW Friday night and Saturday, resulting in an increase of
coastal low cloud cover, with marine air intruding into mostly the
river valleys of Del Norte and Humboldt counties. We are not
expecting any rain, however there is always a possibility of
drizzle anytime we see a thick deck of low stratus and onshore
winds into the coastal ranges. Mixing and daytime should result in
some afternoon sunshine this weekend, so all is not lost.

Compared to today, temperatures will likely "cool" in the interior
river valleys of Del Norte and Humboldt counties this weekend.
It will remain fairly pleasant, in the upper 70s to mid 80s.
Marine air cooling will have a lesser impact on temperatures for
interior Mendocino and Lake counties and practically no impact in
eastern Trinity county where the heat risk will remain moderate.

The ridge will start to rebound on Sunday, however temperatures
are not expected to trend upward significantly until Monday. 500mb
heights are expected to pump up to 588DM+ with 850mb temps
increasing to 25C to 29C early to mid next week as the ridge
builds in advance of an offshore trough. With air that warm at
850mb and dry adiabatic lapse rates, max temperatures will soar
over the century mark, 100-105F, for mostly eastern Mendocino,
Lake and Trinity counties. It appears the heat will be moderated
by cooler marine air and onshore afternoon breezes in the valleys
of Del Norte, Humboldt and western Mendocino counties. The
influence of marine layer remains the largest unknown at this
point. The layer should become very shallow in response to the
warming aloft next week. This will likely spell more coastal fog,
perhaps dense at times.

Also of note is the potential for convection and tstms mid to
late next week. The NBM thunderstorm probabilities increase to
near 10% on Tue, and then to near 20% for Wed and Thu over the
mountains of NE Trinity county. These probabilities typically are
not a very reliable indicator for storms that far out, but it will
be something to keep an eye on as we head into next week.

&&

.AVIATION...Coastal marine influence will gradually increase
over the next few days. Lower cigs and reduced vsbys can be
expected each night and early morning at KACV and KCEC but may
not reach IFR or perhaps only briefly during the early morning
hours. Interior areas will remain VFR.

&&

.MARINE...Northerly winds will begin a downward trend later
tonight and continue on that downward trend Friday through
Saturday. HREF probabilities of northerly winds greater than 30kt
are 80% to 100% for the northern outer waters (pzz470), and 30% to
50% over the far north portion of pzz450 this evening. After that
the probabilities of winds greater than 30kt fall to zero. This
is aligned with all the deterministic model guidance, GFS, NAM12,
HRRR, ARW, NMM, NAM-nest, and the list goes on. The only hazard
that supports a gale beyond this evening will be steep seas which
will likely remain above 10 ft. By Friday, all the guidance
indicates wind in the 20 to 25kt range over the outer waters,
steadily falling off later on Friday through Saturday, primarily
north of Cape Mendocino. Seas will likely remain elevated and
satisfy the criteria for an advisory north of the Cape, based on
the NWPS output of short period waves. South of the Cape, winds
will remain somewhat elevated and sufficient to support an
advisory for small craft. Closer to the shoreline, high
resolution models continue to indicate a southerly wind reversal
developing offshore the Mendocino coast on Friday. The coarser
NAM12 and GFS20 has light westerly winds under 5 kt which almost
always turns out to be southerly. Even though the high resolution
models do not show southerly winds nearshore north of the Cape,
small scale eddies will likely form creating light southerly
winds. The statistical guidance for CEC capture this.

The general trend going into Sunday and Monday is for north winds
to increase after a shortwave trough passes across the Pacific NW.
This will likely lead to another plethora of advisories and possible
warnings with seas projected to approach 10 ft by Tuesday. Granted
the highest winds and seas will be over the outer waters, as well
as the usual wind prone spots; near Pt St George and downwind of
Cape Mendocino.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...None.
NORTHWEST CALIFORNIA COASTAL WATERS...
Small Craft Advisory until 2 AM PDT Saturday for PZZ450.
Gale Warning until 9 AM PDT Friday for PZZ470.
Small Craft Advisory until 3 AM PDT Sunday for PZZ455.
Gale Warning until 11 PM PDT this evening for PZZ475.

&&

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png
Hazardous weather outlook, Jun 18, 3:44 AM PDT, 22 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
344 AM PDT Thu Jun 18 2020

CAZ101>106-109-110-112-191045-
Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast-
Southwestern Humboldt-Northern Humboldt Interior-
Southern Humboldt Interior-Mendocino Coast-
Northwestern Mendocino Interior-Southwestern Mendocino Interior-
344 AM PDT Thu Jun 18 2020

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ111-114-115-191045-
Northeastern Mendocino Interior-Northern Lake County-
Southern Lake County-
344 AM PDT Thu Jun 18 2020

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

Very low humidity this morning along with locally gusty northeast
winds across the exposed mountainous terrain of eastern Mendocino
and Lake Counties will result in locally elevated fire weather
conditions.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

High temperatures will climb into the mid to upper 90s across the
interior valleys on Friday. Next week, some temperatures above 100
will be possible in the hottest locations. In those hottest locales,
there will be a moderate risk of heat- related illnesses for
sensitive groups.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ107-108-113-191045-
Northern Trinity-Southern Trinity-Southeastern Mendocino Interior-
344 AM PDT Thu Jun 18 2020

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

High temperatures will climb into the mid to upper 90s across the
interior valleys on Friday. Next week, some temperatures above 100
will be possible in the hottest locations. In those hottest locales,
there will be a moderate risk of heat- related illnesses for
sensitive groups.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 8:58 AM PDTSmall Craft AdvisoryEKA14 hr

Nearby

Small Craft Advisories in California, 2020Every small craft advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.